# SDR COMA0560046

- Difficulty date: January 11, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 12,770 hours, 11,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 4626
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5753 EMERGENCY LIGHT AT ROW 1 IS INOP.  REPLACED LAMP.
